MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. KIT: IV 100/CS; I.V. START KIT

MEDICAL ACTION INDUSTRIES INC. KIT: IV 100/CS; I.V. START KIT
Model Number 267014
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The rn (registered nurse) was preparing to start an iv on a patient.When the rn went to open the iv kit packaging, noticed that there was a small, approximately pinpoint mark on the dressing within the kit.The mark on the dressing appears to potentially be a bug stuck to the adhesive on the dressing.

Brand Name
KIT: IV 100/CS
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
1 edison dr.
alpharetta GA 30005
MDR Report Key19142904
Report Number19142904
Device Sequence Number12752587
Product Code LRS
UDI-Device Identifier10809160004999
UDI-Public(01)10809160004999
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/03/2024
Report Date (Section F) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number267014
Device Catalogue Number267014
Device Lot Number316694
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/03/2024